# SDR SWAA2025071583677

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90; 25.5' AFT FROM L/E; L: 0.3'.  REPAIRED IAW SRM 55-10-01-2R-11 LH H. STAB. LWR SKIN STA193.90; 25.5' FROM L/E.
